DOCUMENTA MATHEMATICA, Vol. 19 (2014), 567-599

Andre Chatzistamatiou

Big De Rham-Witt Cohomology: Basic Results

Let $X$ be a smooth projective $R$-scheme, where $R$ is a smooth $\Z$-algebra. As constructed by Hesselholt, we have the absolute big de Rham-Witt complex $\W\Omega^*_X$ of $X$ at our disposal. There is also a relative version $\W\Omega^*_{X/R}$ with $\W(R)$-linear differential. In this paper we study the hypercohomology of the relative (big) de Rham-Witt complex after truncation with finite truncation sets $S$. We show that it is a projective $\W_S(R)$-module, provided that the de Rham cohomology is a flat $R$-module. In addition, we establish a Poincaré duality theorem. explicit description of the relative de Rham-Witt complex of a smooth $\lambda$-ring, which may be of independent interest.

2010 Mathematics Subject Classification: 14F40, 14F30

Keywords and Phrases:

Full text: dvi.gz 61 k, dvi 211 k, ps.gz 383 k, pdf 342 k.


Home Page of DOCUMENTA MATHEMATICA